Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 150, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:12 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:12 PM CDT (22:12 UTC)
- Expired
- Sep 13, 2005, 6:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 5:13 PM CDT | TSTM WND GST 53 | Fox Lake, WI | 10 INCH DIAMETER TREE DOWN. |
| Sep 13, 5:13 PM CDT | NON-TSTM WND GST 53 | Fox Lake, WI | 10 INCH DIAMETER TREE DOWN. |
| Sep 13, 5:25 PM CDT | TSTM WND DMG | 1 Ne Waupun, WI | TREE BRANCHES SNAPPED AND SENT AIRBORNE. ESTIMATED WIND GUST TO 70 MPH. |
| Sep 13, 5:33 PM CDT | TSTM WND GST 60 | Rosendale, WI | TREES AND POWER LINES DOWN. ROSENDALE AND BRANDON AREA. |
| Sep 13, 5:35 PM CDT | TSTM WND GST 45 | Oakfield, WI | |
| Sep 13, 5:38 PM CDT | TSTM WND GST 60 | Fond Du Lac, WI | |
| Sep 13, 5:44 PM CDT | TSTM WND DMG | Taycheedah, WI | LARGE TREE DOWN ON GOLF COURSE ROAD ABOUT 3 MILES EAST OF FOND DU LAC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 132213
SVRMKX
WIC027-039-132315-
/O.NEW.KMKX.SV.W.0150.050913T2212Z-050913T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 PM CDT TUE SEP 13 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN
DODGE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 615 PM CDT
* AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 21 MILES WEST OF RIPON TO 17 MILES SOUTHWEST OF
BEAVER DAM...MOVING NORTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BEAVER DAM AROUND 525 PM CDT...
RIPON...HORICON AND BRANDON AROUND 535 PM CDT...
WAUPUN AND MAYVILLE AROUND 540 PM CDT...
OAKFIELD AROUND 550 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4329 8901 4329 8863 4396 8828 4389 8887
4363 8887 4364 8900
$$
HENTZ6 follow-up statements
000
WWUS53 KMKX 132220
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT TUE SEP 13 2005
WIC027-039-132315-
/O.CON.KMKX.SV.W.0150.000000T0000Z-050913T2315Z/
FOND DU LAC WI-DODGE WI-
520 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DODGE AND FOND DU LAC COUNTIES...
AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF RIPON TO BEAVER DAM...OR ALONG A
LINE EXTENDING FROM BERLIN TO BEAVER DAM...MOVING NORTHEAST AT 65
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAYVILLE...KEKOSKEE...WIOTA AND WEST ROSENDALE BY 525 PM CDT
KNOWLES...OAK CENTER...LAMARTINE AND OAKFIELD BY 530 PM CDT
BYRON AND NORTH FOND DU LAC BY 535 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4329 8901 4329 8863 4396 8828 4389 8887
4363 8887 4364 8900
$$
COLLAR000
WWUS53 KMKX 132232
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
532 PM CDT TUE SEP 13 2005
WIC027-039-132315-
/O.CON.KMKX.SV.W.0150.000000T0000Z-050913T2315Z/
FOND DU LAC WI-DODGE WI-
532 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DODGE AND FOND DU LAC COUNTIES...
AT 528 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF RIPON TO 7
MILES EAST OF WAUPUN...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TAYCHEEDAH...NORTH FOND DU LAC AND FOND DU LAC BY 540 PM CDT
PEEBLES BY 545 PM CDT
PIPE BY 550 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4329 8901 4329 8863 4396 8828 4389 8887
4363 8887 4364 8900
$$
COLLAR000
WWUS53 KMKX 132246
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 PM CDT TUE SEP 13 2005
WIC027-039-132315-
/O.CON.KMKX.SV.W.0150.000000T0000Z-050913T2315Z/
FOND DU LAC WI-DODGE WI-
546 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DODGE AND FOND DU LAC COUNTIES...
AT 541 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF NORTH FOND DU
LAC TO IRON RIDGE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST
OF OSHKOSH TO 6 MILES SOUTHEAST OF MAYVILLE...MOVING NORTHEAST AT 50
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PIPE BY 555 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4329 8901 4331 8846 4396 8828 4389 8887
4363 8887 4364 8900
$$
COLLAR000
WWUS53 KMKX 132258
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 PM CDT TUE SEP 13 2005
WIC027-132308-
/O.CAN.KMKX.SV.W.0150.000000T0000Z-050913T2315Z/
DODGE WI-
558 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING FOR DODGE COUNTY HAS EXITED THE
COUNTY...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4363 8834 4362 8835 4363 8840 4363 8859
4364 8861 4364 8886 4389 8886 4390 8841
4394 8839 4394 8828
$$
WIC039-132315-
/O.CON.KMKX.SV.W.0150.000000T0000Z-050913T2315Z/
FOND DU LAC WI-
558 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR FOND DU LAC COUNTY...
AT 554 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PIPE TO 11 MILES
SOUTH OF BYRON...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF
CHILTON TO 7 MILES WEST OF KEWASKUM...MOVING NORTHEAST AT 50 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4363 8834 4362 8835 4363 8840 4363 8859
4364 8861 4364 8886 4389 8886 4390 8841
4394 8839 4394 8828
$$
COLLAR000
WWUS53 KMKX 132307
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CDT TUE SEP 13 2005
WIC039-132315-
/O.CON.KMKX.SV.W.0150.000000T0000Z-050913T2315Z/
FOND DU LAC WI-
607 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR FOND DU LAC COUNTY...
AT 603 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF NORTH FOND
DU LAC TO 9 MILES NORTHEAST OF KEWASKUM...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
CLOUD...SAINT CLOUD AND MARYTOWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4365 8819 4362 8835 4363 8840 4363 8859
4364 8861 4364 8886 4389 8886 4390 8841
4394 8839 4394 8815
$$
COLLAR000
WWUS53 KMKX 132314
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT TUE SEP 13 2005
WIC039-132323-
/O.EXP.KMKX.SV.W.0150.000000T0000Z-050913T2315Z/
FOND DU LAC WI-
615 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC COUNTY HAS
EXPIRED...
THE STORMS THAT PROMPTED THE WARNING FOR FOND DU LAC COUNTY HAVE
EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE
AT 615 PM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4365 8819 4362 8835 4363 8840 4363 8859
4364 8861 4364 8886 4389 8886 4390 8841
4394 8839 4394 8815
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:00 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Sep 13, 3:00 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT TUE SEP 13 2005 .DISCUSSION...FORECAST FOCUS ON CONVECTION THIS EVENING...THEN ON QUIET WEATHER THROUGH FRIDAY. IN THE SHORT TERM...RUC/NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH PROGRESSION OF COLD FRONT ACROSS CWA OVERNIGHT. MOIST UNSTABLE AIRMASS INTERACTING WITH APPROACHING COLD FRONT AND RIGHT REAR QUADRANT OF UPPER JET LOCATED OVER NORTHWEST WISCONSIN TO PROVIDE KEY INGREDIENTS TO MAINTAIN SEVERE STORMS EARLY TONIGHT. PROGS ALL END PRECIPITATION OVER CWA BY 12Z WHICH HAS BEEN A CONSISTENT FEATURE THE PAST 2 DAYS. IN THE FAR TERM...PROGS AGAIN IN VERY CLOSE AGREEMENT BRINGING SURFACE HIGH OVER STATE WEDNESDAY. THEN AS CENTER OF HIGH SLIDES EAST OF STATE PROGS DEPICT AN ENLONGATED SOUTHWEST TO NORTHEAST SURFACE RIDGE THROUGH FRIDAY NIGHT OVER CWA. WITH ABSENCE OF MID/UPPER LEVEL TRIGGERS AND TIME CROSS SECTIONS SHOWING A DRY ATMOSPHERE AT ALMOST ALL LEVELS...WILL KEEP WEATHER OVER CWA QUIET THROUGH FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && ZAJDEL
Hazardous weather outlook, Sep 13, 11:45 AM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-141000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. DAMAGING WIND OVER 60 MPH IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE EVENING. LMZ643>646-665-141000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A DANGEROUS WIND OVER 35 KNOTS IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY NIGHT AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE WOULD BE SEVERE. ZAJDEL
In the hours before
Special weather statement, Sep 13, 3:23 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-132230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 323 PM CDT TUE SEP 13 2005 ...A FEW STORMS DEVELOPING ACROSS SOUTHERN WISCONSIN... THUNDERSTORMS WERE DEVELOPING WITHIN AN UNSTABLE AIRMASS ACROSS SOUTHERN WISCONSIN. THESE STORMS WILL AFFECT AREAS FROM WEST OF FOND DU LAC TO GREEN LAKE AND MARQUETTE COUNTIES. ANOTHER AREA OF DEVELOPMENT WAS SOUTHWEST OF MADISON FROM SOUTHWEST DANE COUNTY INTO IOWA AND LAFAYETTE COUNTIES. AT THIS TIME THE MOST INTENSE STORMS WERE CONCENTRATED IN WEST CENTRAL WISCONSIN. THESE STORMS WERE MOVING MORE IN A NORTHEAST DIRECTION. RESIDENTS SHOULD BE ALERT FOR THUNDERSTORM DEVELOPMENT ACROSS SOUTHERN WISCONSIN DURING THE REST OF THIS AFTERNOON AND INTO THE EVENING HOURS. THERE ARE NO WATCHES OR WARNINGS IN EFFECT HOWEVER ALL OF SOUTHERN WISCONSIN HAS BEEN PLACED IN A SLIGHT RISK OF SEVERE THUNDERSTORMS. COLLAR
Special weather statement, Sep 13, 4:00 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-132300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 400 PM CDT TUE SEP 13 2005 ...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN... SCATTERED THUNDERSTORMS CONTINUED TO DEVELOP AND HAVE BEEN SHOWING SOME SIGNS OF STRENGTHENING. THESE STORMS EXTENDED FROM SAUK THROUGH IOWA TO LAFAYETTE COUNTIES. THESE STORMS WERE MOVING RAPIDLY NORTHEAST AT 40 MPH. BETWEEN 4 PM AND 5 PM LOOK FOR THESE STORMS TO CONTINUE MOVING ACROSS SOUTH CENTRAL WISCONSIN....WITH THE STRONGEST STORMS HEADED FOR NORTHWEST DANE...SAUK AND WESTERN COLUMBIA COUNTIES. EXPECT WINDS UP TO 40 MPH AND POSSIBLY SOME SMALL HAIL AS THESE STORMS MOVE THROUGH. COLLAR
Special weather statement, Sep 13, 4:32 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 432 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-132345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 432 PM CDT TUE SEP 13 2005 ...THUNDERSTORMS SWEEPING THROUGH SOUTH CENTRAL WISCONSIN... A LINE OF THUNDERSTORMS FROM BARABOO TO NEAR MADISON WILL CONTINUE TO RACE NORTHEAST AT 40 MPH. BETWEEN 430 PM AND 515 PM THE STORMS WILL SHIFT EAST THROUGH DANE...COLUMBIA AND MARQUETTE COUNTIES. THE STORMS WILL ALSO REACH GREEN LAKE COUNTY. SO FAR ONLY PEA SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS. NO WIND REPORTS HAVE BEEN RECEIVED THUS FAR...BUT SINCE THE STORMS HAVE EVOLVED INTO MORE INTO A LINE...IT IS POSSIBLE THAT THESE STORMS COULD GENERATE WINDS OF 30 TO 40 MPH. RAINFALL RATES OF 1/4 TO 3/4 OF AN INCH PER HOUR ARE LIKELY WITH THIS LINE OF STORMS. COLLAR
Special weather statement, Sep 13, 4:54 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 454 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-140000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 454 PM CDT TUE SEP 13 2005 ...THUNDERSTORMS CONTINUE TO SWEEP THROUGH SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO RACE THROUGH SOUTHERN WISCONSIN THROUGH 6 PM. TREE DAMAGE HAS BEEN REPORTED IN PARTS OF DANE COUNTY ON THE SOUTHERN EDGE OF THE LINE OF STORMS. THESE STORMS EXTEND NORTH INTO MARQUETTE COUNTY. THE STORMS WILL CONTINUE TO RACE NORTHEAST AT 40 MPH AND PRODUCE WINDS IN EXCESS OF 50 MPH ALONG WITH SMALL HAIL AND BRIEF HEAVY RAINFALL. BETWEEN 5 PM AND 6 PM THE STRONGEST STORMS WILL AFFECT MARQUETTE...GREEN LAKE...COLUMBIA AND MOVE INTO THE WESTERN PORTIONS OF DODGE AND FOD DU LAC COUNTIES. PEOPLE SHOULD MOVE TO A PLACE OF SAFETY AS THIS LINE OF STORMS MOVE THROUGH. COLLAR
Local storm report, Sep 13, 5:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
0443 PM HAIL 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.25 INCH MARQUETTE WI TRAINED SPOTTER
0455 PM TSTM WND GST 1 N PARDEEVILLE 43.55N 89.30W
09/13/2005 60 MPH COLUMBIA WI TRAINED SPOTTER
0455 PM HEAVY RAIN 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.50 INCH MARQUETTE WI AIRPLANE PILOT
15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.
&&
GDAVISLocal storm report, Sep 13, 5:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
0443 PM HAIL 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.25 INCH MARQUETTE WI TRAINED SPOTTER
0455 PM TSTM WND GST 1 N PARDEEVILLE 43.55N 89.30W
09/13/2005 60 MPH COLUMBIA WI TRAINED SPOTTER
0455 PM HEAVY RAIN 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.50 INCH MARQUETTE WI TRAINED SPOTTER
15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.
&&
GDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:50 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 32 min |
| Sep 13, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 32 min |
| Sep 13, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 40 min |
| Sep 13, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 48 min |
| Sep 13, 5:27 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 63 min |
| Sep 13, 5:28 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Sep 13, 5:34 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan, Washington | 56 min |
| Sep 13, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 53 min |
| Sep 13, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 16 min |
| Sep 13, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 29 min |
| Sep 13, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 24 min |
| Sep 13, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.